Skip to main content
Log in

Continuous matrices and the stability theory of differential systems

  • Published:
Mathematische Zeitschrift Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Bibliography

  1. Coddington, E., andN. Levinson: Theory of Ordinary Differential Equations. New York: McGraw-Hill 1955.

    Google Scholar 

  2. Diliberto, S.: On Systems of Ordinary Differential Equations, Contributions to the Theory of Non-linear Oscillations, S. Lefschetz, ed.: 1–39. Princeton University Press 1950.

  3. Lillo, J.: Stability Theory, Technical Report, Ordnance Research, U.S.Army Contract No. DA-23-072-ORD-1289, University of Kansas.

  4. Lillo, J.: On almost periodic solutions of differential equations. Annals of Math.69, 1–19 (1955).

    Google Scholar 

  5. Markus, L.: Continuous matrices and the stability of differential systems. Math. Z.62, 310–319 (1955).

    Google Scholar 

  6. Perron, O.: Die Ordnungszahlen linearer Differentialgleichungssysteme. Math. Z.31, 748–766 (1930).

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Additional information

This research was sponsored by the Office of Ordnance Research, U.S.Army. Contract Co. DA-23-072-ORD-1289.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Lillo, J.C. Continuous matrices and the stability theory of differential systems. Math Z 73, 45–58 (1960). https://doi.org/10.1007/BF01163268

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01163268

Keywords

Navigation